en
Scientific article
Open access
French

Butées élastiques pour pivots

ContributorsAmstutz, André
Published inArchives des Sciences, vol. 12, no. 1, p. 96-97
Publication date1959
Citation (ISO format)
AMSTUTZ, André. Butées élastiques pour pivots. In: Archives des Sciences, 1959, vol. 12, n° 1, p. 96–97. doi: 10.5169/SEALS-739048
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1661-464X
131views
13downloads

Technical informations

Creation03/16/2021 4:32:00 PM
First validation03/16/2021 4:32:00 PM
Update time03/16/2023 12:16:21 AM
Status update03/16/2023 12:16:20 AM
Last indexation10/19/2023 2:59:06 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack